# SDR DXTA200702410

- Difficulty date: August 17, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 5,610 hours, 3,485 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8220327508
- Part serial: D3TV2687
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 5,610 hours, 3,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP TRIM FAIL ILLUMINATED WITH (E) DISPLAYED ON PFD.  OCCURRED IN CLIMB THROUGH FL400.  REPLACED LEFT AND RIGHT FCC-4002 FLIGHT CTRL COMPUTERS I/A/W F2000 MM 34-003.  PERFORMED A/P FUNCTIONAL TEST W/ NO DISCREPANCIES NOTED, I/A/W F2000 MM 22-100.
